Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

162 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for severe Tinea cruis

My Dr said I had severe Tinea Cruis, but both topical and oral anti fungal s were not working. Ketoconazole 2%, and OTC miconazole, and oral Terbinafine. After 4 weeks of topical and 3 weeks of the oral terbinafine, he perscribed me a tube of Betamethasone, and everyday it has gotten better. But now says it was an alergic reaction, but nothing has changed in my groin area.
Wed, 3 Oct 2018
Report Abuse
Question is related to
Drug/Medication ,   ,  
General & Family Physician 's  Response
Hello,

As you already consulted and started medications. Kindly continue as it takes near about 3 to 4 months to heal completely. Along with that avoid sweating, over exertion. Do bath for two times. Avoid tight clothes.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Shyam B. Kale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi i was diagnosed with tinea cruris which has been persistent for several years now almost 8 years. For about those years i have been using travocort yet the symptoms persist. Is there anything else i could use especially one that does not have sterioids. I tried other anti fungal but those just increase the itchiness. Travocort relieves the itchiness but on short term.

doctor1 MD

hello sir i have red rashes in the groin area for the last 4 months the doctor has told me that this is a disease called tinea. i am using ketoconazole cream as per doctor advice earlier i have used panderm cream and lobate gm , there is no any improvement, i am getting much worried due to this. please give your suggestion

doctor1 MD

Hello, I have been struggling with the skin condition called tenia versicolor. I have noticed that my skin has been itching a lot more and now I have flaky brown brown dirt spots that are coming off the spots irritated by the tenia. Any ideas what I can do?

Recent questions on  Betamethasone

doctor1 MD

Good evening. I am a 58 year old female that went through menopause 12 years ago due to a complete hysterectomy. I never had acne as a teenager and very few moments as an adult But over the last 3 years I have Epidermoid cysts with clear liquid. It started with 2 bumps that a local dermatologists took care of on my left temple area. But now it has spread to a line of cysts from my temple to my outer eye. Also have second line forming on top of this original area and my right temple has started to form a line of cysts. My dermatologists current has me using Triamcinolone 0.1%, 30g crèam and Betamethasone Dipropionate 0.05% crèam. Can you offer any suggestions? I am also experiencing sebaceous cysts on the bridge of my nose, as well as the nose area, under the nose and the chin. I can not seem to get rid of anything and I keep very clean skin. Kim

doctor1 MD

Hi Last year I had to arrest a Somalian and I thought I got bit by fleas. I have six raised red spots that itch incessantly. I got eczema as a result and have been using betamethasone dipropionate 0.05% (eleuphrat) This cleared the eczema but the original six spot remain and itch even when scratched till bleeding. The cream helps but does not get rid of them. I have no allergies.

doctor1 MD

My Dr said I had severe Tinea Cruis, but both topical and oral anti fungal s were not working. Ketoconazole 2%, and OTC miconazole, and oral Terbinafine. After 4 weeks of topical and 3 weeks of the oral terbinafine, he perscribed me a tube of Betamethasone, and everyday it has gotten better. But now says it was an alergic reaction, but nothing has changed in my groin area.

doctor1 MD

i have clotrimazole and betamethasone dipropionate lotion 30 mL my PCP doctor gave it to me to use around my ankles as i had a red itchy rash around both ankles. the lotion did take the rash away. i have gotten a red rash on my face on the right cheek that is also very itchy. my makeup only conceals it a little, as it more noticeable under lights or when i am outside. i take cholesterol medication and blood pressure medicine, also for anxiety i take generic version of xanax .025 2 to 3 times a day. Would this lotion be safe to try to use on my cheek.

Thanks very much. I am 75 years old and my name is Marcy.

doctor1 MD

I HAVE A PRICKLY RASH ON MY LEGS BEEN USING CORTISONE FOR MILD RASH NOW IT IS ALL OVER MY LEGS

doctor1 MD

Hi Doctor, One of my relatives has been diagnosed with cellulitis of the legs. I would like a second opinion and hence, I'm writing to you. I will atch pictures and the list of current medications the patient is on. Please let me know if you think...

doctor1 MD

redness and itching eyelids and under eyes. Swelling of the area which is red and under eye. Month ago put Cortizone 10 crème around the eye. Have discontinued the cortisone 10. Redness and itching continues which seems the medication has...